Nonlinear Volterra integral equations of the first kind with an
Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 838-841
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_4_a17,
author = {V. I. Gryn'},
title = {Nonlinear {Volterra} integral equations of the first kind with an},
journal = {Doklady Akademii Nauk},
pages = {838--841},
year = {1990},
volume = {314},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a17/}
}
V. I. Gryn'. Nonlinear Volterra integral equations of the first kind with an. Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 838-841. http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a17/